# SDR ANCF2012100900132

- Difficulty date: October 9, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N596EL
- Make and model: Airbus A318-111
- Aircraft serial: 2523
- Aircraft time: 21,362 hours, 13,626 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI BURNING SMELL WAS DETECTED ON AFT GALLEY (4 LEFT).  IAW AMM TASK 25-35-00 WAS PERFORMED CHECK IN AFT GALLEY AND FOUND C/B OVEN NR 3 TRIPPED, OVEN NR 3 IS DEFERRED TO DMI /NEF NR 1158 AS PER MEL NEF II-5 CAT D.
